# SDR DALA2024111310908

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 64,129 hours, 30,742 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0SHIP 3275 DISC: ON DEPARTURE ABOVE 80KTS AC EXPERIENCED VERY AGRESSIVE SHAKING + VIBRATIONS ALSO EXPERIENCED STRONG BURNING RUBBER SMELL. ON LANDING SAME THING BTW 100-80KTS. C/A: FOUND BOTH NOSE TIRES OUT OF ROUND CONDITION. FOUND BOTH NOSE TIRES AT 170 PSI AT WARM TEMP. INSPECTED AXLE DVI NO DAMAGE NOTED. REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSY REF A319-320 AMM 32-41. INSPECTED APU INLET FOUND CLEAN AND NO EVIDENCE OF OIL. INSPECTED BOTH ENGINES INLET AND EXHAUST NO EVIDENCE OF OIL. TALKED WITH MCC AND CLASSIFIED AS TYPE 10. MISCELLANEOUS. C/W AMDS WORK CARD 0550-2002 STEP 17 TYPE 10 CORRECTIVE ACTION. NO ISSUE NOTED. RAN ENGINES AND APU NO ODOR OR FUMES PRESENT USED SMOKE AND FUMES TOOLING NO ISSUES NOTED. DURING A/C TAXI NO ISSUES NOTED. (LP: 6548996)
